# SDR FDEA201703301015

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 81,444 hours, 18,462 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE, LEVEL 2 ALERT WHILE STARTING APU.  DISCHARGED BOTTLE IAW QRH.   INTERRIGATED CFDIU AND NO FAULTS FOUND. STARTED APU  IAW JRH, APU STARTED WITH NO FAULTS. OK FOR CONTINUE  SERVICE.
